MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS HPCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD-SOLIS HPCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Catalog Number 21-2111-0300-01
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
The pump generated an upstream occlusion alarm during infusion.The contents were removed from the bag, and no tubing kinks or closed clamps were found.An attempt was made to restart the pump; however, the device prompted the user to power it off.The battery door was opened for approximately 10 seconds, and the pump was powered back on, but the alarm persisted and again instructed the user to power off the device.This process was repeated multiple times, with the alarm continuing and repeated requests to power off.Subsequently, the keypad became locked.The event occurred in the patient's home during infusion.Patient involvement was reported; however, no patient harm resulted from the event.

Brand Name
CADD-SOLIS HPCA AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key25732984
Report Number3012307300-2026-07053
Device Sequence Number18780148
Product Code MEA
UDI-Device Identifier10610586038778
UDI-Public(01)10610586038778(11)180718
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2111-0300-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1667-1668-2025
Patient Sequence Number1
Patient SexUnknown